10 doctors weighed in:

Dose antibiotics give u a yeast infection?

10 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
7 doctors agree

In brief: Indirectly

Antibiotics upset the balance in the vagina between lactobacilli (good bacteria) and yeast by reducing the number of or killing off the lactobacilli, thus allowing the yeast to grow out of control.
Replenishing the lactobacilli (yogurt, probiotics) when taking antibiotics can help. Otc & rx anti-yeast creams &/or meds (diflucan) fight the yeast overgrowth until balance is restored.

In brief: Indirectly

Antibiotics upset the balance in the vagina between lactobacilli (good bacteria) and yeast by reducing the number of or killing off the lactobacilli, thus allowing the yeast to grow out of control.
Replenishing the lactobacilli (yogurt, probiotics) when taking antibiotics can help. Otc & rx anti-yeast creams &/or meds (diflucan) fight the yeast overgrowth until balance is restored.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Dr. Videh Mahajan
Internal Medicine
2 doctors agree

In brief: Yeast infection

Antibiotics can make you more prone to get yeast infection.

In brief: Yeast infection

Antibiotics can make you more prone to get yeast infection.
Dr. Videh Mahajan
Dr. Videh Mahajan
Thank
Dr. Videh Mahajan
Internal Medicine
1 doctor agrees

In brief: Yeast infection

Antibiotics will make you more prone to get yeast infection.

In brief: Yeast infection

Antibiotics will make you more prone to get yeast infection.
Dr. Videh Mahajan
Dr. Videh Mahajan
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors